# SDR 2007UALA00334

- Difficulty date: February 5, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 68,342 hours, 11,040 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Worn
- Location: Rt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING DOOR LATCHES FAILED INTEGRATOR TORQUE CHECK.  TORQUE WAS 230 LBS, MAX IS 170 LB.  REPLACED RT OVERWING DOOR LATCHES,4 EA.PER MM 25-65-98 AND ACCOMPLISHED LATCHING SYSTEM ADJUSTMENT CHECK.  PERFORMED INTEGRATOR TORQUE CHECK PER MM 25-65-98.  TEST OK FOR SERVICE. LATCHES ARE METAL ON METAL & IN LATCHED POSITION VIBRATION CAUSES THEM TO FRET AGAINST EACH OTHER.
